# SDR CA000427016

- Difficulty date: April 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 727171C
- Aircraft time: 45,218 hours
- Engine: Pwa JT8D7A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Part number: 116814
- Condition: Galled
- Location: Cargo Door
- Component: Actuator, Ronson, 1U1168
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO DOOR ACTUATOR FOUND TO HAVE HIGH RELEASE FORCES FROM INTERNAL LOCKS. TEARDOWN REPORT INDICATES LOCKING RING, KEYS WORN AND GALLED. LPCK POSITION TEFLON BACKUP RINGS TWISTED, DEFORMED, LOCKRAM ALSO WORN AND GALLED. REPLACED.
